Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Popoln opis

Shranjeno v:
Bibliografske podrobnosti
Glavni avtor: American Mathematical Society
Format: Bài viết
Jezik:English
English
Izdano: American Mathematical Society 2010
Teme:
Online dostop:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Oznake: Označite
Brez oznak, prvi označite!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt